| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient reported to rxsight that their light adjustable lens+ (lal+, sn (b)(6), +21.50d) was explanted after they stated they could not see after surgery.Patient was concerned they had a retinal detachment.The surgeon was able to successfully explant the lens.The patient reported they still could not see after the explant.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).